Citation: Ronkkrop. "Don't Mix (Seizure Report): An Experience with Quetiapine & Cannabis (ID 33233)". Erowid.org. Oct 23, 2006. erowid.org/exp/33233
Well, let me begin by stating that today is the worst day of my entire life. I consider myself to be an avid smoker in products of the marijuana variety.
The mix of seroquel and marijuana happened to come together by accident. I have problems of anxiety, and I happened to tell my parents about this who later gave me seroquel. I didn't think at any point that mixing these two would cause anything serious. Suffice it to say, I was wrong.
I took the seroquel around 2pm, and began to feel exhausted, by 6pm I was asleep. By chance my roomate and I happened to be both awake at 415am. So of course we decided to partake in the festivities of 420 :). We smoked 2 bowls, and then I felt tired once again and decided it might be a good idea to sleep. I went to my room, and had the funniest sensation that I couldn't understand. I had no idea what was going on with anything. It's not that I had no idea where I was, or who I was, it's that I was completely unaware of any of it. I sat in front of this very computer, and had a bitter taste in my mouth come on rather suddenly, and an onset of confusion. The next thing I knew, I was on the floor having a seizure. I managed to cut my face (minimally, thank god), and cause minor trauma to my back. I can only remember little bits of the seizure, and my roomate had said it lasted well over 5 minutes. To sum up the medical side of things, my blood work revealed I have a great nutrition. I also have no family history of seizures.
I re-iterate, this has been single-handedly the worst day of my life, and I have no intention of repeating it. According to the doctor, I should wait a minimum of 3 weeks before I smoke anything, and I may have a seizure again at any time, without warning, until the seroquel is completely out of my system.
Given this information, I can't see how anybody would want to mix these two.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.